# SDR 2023FA0000150

- Difficulty date: March 12, 2023
- Submitted: March 22, 2023
- Operation: General aviation
- Aircraft: N122GC
- Make and model: Yaklev YAK52
- Aircraft serial: N122GC
- Aircraft time: 1,573 hours
- System (JASC): 3242 · Brake
- Part: Cable
- Part number: GOST217271
- Condition: Fractured
- Location: Brake Cable
- Part time: 1,573 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TAXI, PILOT SUSTAINED DAMAGE TO THE AIRCRAFT AFTER FRONT STICK BRAKE CABLE FRACTURED. THERE WAS NO NOTED PRE-IMPACT MECHANICAL MALFUNCTION THAT WOULD HAVE PRECLUDED NORMAL OPERATIONS.
